Issues with taking thyroid mads

I've been on 100mg of Levo since 2011 over the last 8 weeks or so maybe Longer I haven't been taking my meds half the time I forget to take them I've noticed that when I don't take them I lose weight I've lost a stone in 4 weeks my cycle has changed in a good way ... But when I do take my

Meds I'm still so tired and sleeping in the day and that's not me. Any advice would be grate I've been docs and told them that I don't think the meds are working but they say there is nothing els they can give me

11 Replies

oldestnewest
  • Hi Penni, rather unusual I would say. Do you have any test results you could post? Is there anything else you have changed....perhaps coming off birth control pills or some other medication? It would be total guesswork and I don't think you should stop entirely but maybe you have come up with something....intermittent dosing urges the gland to renew itself??? teehee

  • I had some

    Bloods done a few weeks ago I waiting for the results I'm

    Not on and sort of contraception has my cycle ranges from 30 days to 60 day it's been like that for 3 years

  • when were you diagnosed, what age and were your hormones fluctuating then etc....and has your health changed in any way.....what were your labs then...sometimes people are misdiagnosed when something else is going on but without initial test and more info, hard to say what It could be but my forgetfulness is worse when I am undermedicated or hormones are out of balance.....I agree with heloise

  • I was diagnosed in 2012 nearly. Year after I had my 3rd child I have wandered weather I was missed diagnosed I'm tired all the time I feel sick everyday I'm forgetting things but since stopping the meds my cycle has gone to 26 days this time instead of the every 30 to 60 days it was while I was taking the meds I had some

    Bloods done few weeks ago just waiting on results I'm

    Brushing far to easy not a clue how I'm getting the bruises

  • You might be anemic which would make you feel better without the T4 trying to work.....since it won't. Did you get other tests than thyroid? I would urge all the iron tests and b12. Tell your doctor about the bruising as soon as you can. Check out the proper results in this list.

    stopthethyroidmadness.com/l...

  • My doctor has done bloods for everything

  • I was 29 when I was diagnosed

  • Do you have Hashi's? You could be on a Hashi's swing. It would be really helpful is you posted labs with your question. :)

  • I'm waiting on my results

  • for your own body to work properly you have to have enough serum iron, selenium, and b vitamins, vit d, etc and hormones in balance . Certain vitamins are needed to convert t4 to t3 and t3 is what your body uses. It is also not uncommon for women after childbirth to be diagnosed with hypothyroidism and sometimes it is temporary hence after childbirth your progesterone drop fast and you are out of balance and is also why you can lose hair at the same time..... I was just at the dentist office and a younger woman told me this happened to her and she was on it for 8 years and a dr told her I don't think you are hypo and took her off meds slowly and she is okay for years now....that is rare but plausible. if yout deficient in vit d3, you will drag yourself around the house.....if you are low in iron you will feel like you have a shortness of breath or crave ice, if you are low in vit d or b vitamins or magnesium you will have muscle aches....the list goes on.....all cause fatigue if off....so a very good blood test seeing where you are in or out of balance very helpful...also were you ever tested for the autoimmune of hypo...? personally my test have always come back negative but I was diagnosed at menopause and all my hormones vitamins etc and adrenals were off and on test I was also not diagnosed correctly and given the right protocol bec so many PA's acting as drs now in offices misdiagnosing.....my adrenals and deficiencies should have been addressed first b4 thyroid meds...years later I still wonder about all that....

  • The only thing that is low is my vit d

You may also like...